# SDR IPXA2025051104400

- Difficulty date: May 5, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,530 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND THE ANGLE CRACK AT STA 1578 LBL 80 INBOARD BULK CARGO COMPARTMENT LEFT AREA. REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV.92.INSTALLED NEW ANGLE I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO. 146T5650 SH 5 REV: C.
